MAUDE Adverse Event Report: COOK INC TRIFORCE¿ PERIPHERAL CROSSING SET

COOK INC TRIFORCE¿ PERIPHERAL CROSSING SET
Catalog Number KCXS-5.0-35-65-RB-MPB/DAV-HC
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
As the facility was prepping the device before the procedure, it was noted that the sheath's material was peeling off towards the end of the device.The facility opened a new product (unknown make and model) to complete the intended procedure.The complaint device did not make patient contact.

Brand Name
TRIFORCE¿ PERIPHERAL CROSSING SET
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6568649
Report Number1820334-2017-01170
Device Sequence Number18992759
Product Code KRA
UDI-Device Identifier00827002564152
UDI-Public(01)00827002564152(17)180930(10)6212399
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKCXS-5.0-35-65-RB-MPB/DAV-HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1